Multiple Sclerosis Community
Rebif-Severe Diarrhea
About This Community:

Our Patient-to-Patient MS Forum is where you can communicate with other people who share your interest in Multiple Sclerosis. This forum is not monitored by medical professionals.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Rebif-Severe Diarrhea

I'e been on Rebif just over 4 months.

Wednesday nights injection gave me the absolute worst headache. I still have it.

But I develoved severe diarrhea, the knd that gives you no warning. (Fun huh?) nd I've got the dry heaves.

Has this happened to anyone else?

TIA
Sheila

8 Comments Post a Comment
Blank
2146297_tn?1337574892
Hi, I've been on Rebif for  littlle over a year now. I used to get severe headache which had turned into migraine. So I started taking liquid gel Advil before the shot and I no longer have them.

I also started to take  vitimans c, d3, b12 they seemed to die down after I started those as well.

The diarrhea is a yes for me too. I'm just not certain its the rebif causing it.

Hope u start to feel better soon! Diarrhea *****!;)
      Diggie
Blank
Avatar_f_tn
Hi, Diggie.

Thanks for your reply.

I've been taking the Advil Liqui-Gels 1/2 hour before my injection. But I thwhatwaht may have happened Wednesday, is I didn't drink enough water throughout the day, and I was out in the heat all afternoon.

I noticed this year, my MS doesn't handlweatherweater, at all!

I will start taking the vitamins, too.

I'm not sure the dicompletelycompletley from the Rebif either. I've been having problems for quite some time-compared to 5 years of constipation.

I have an appointment with my G.I. Doc July 31st, and I guess I will have to stay on a very easy to digest diet until I see him.

Thanks-I'm dreading tonights shot, but I have been preparing for it. Drinking Pedialyte and water, etc.

Sheila
Blank
Avatar_f_tn
Sheesh! Everytime I use spell check, my spelling is worse than if I hadn't used it.

That was supposed to read: I noticed this year, my MS doesn't handle hot weather, at all!!!
Blank
2146297_tn?1337574892
Lol!I'm the same with spell check. I was just dx w ms last yr in may. I have been doing so well despite how bad he migraines got. My neuro also prescribed me a migrain pill called ... Hold on I just forgot... Umm...  Imatrex I believe. :) the only thing about the headaches was that they were waking me up in the middle of the night. Because I take my shot right before I go to bed. It was weird. I

It seemed like if the shot burned while going in, I would get the migraine. And if it doesn't burn than I won't have any flue like symptoms.

But wow the other night, I had what felt like the highest fever ever! I was on fire. Drenched in sweat. I have never sweat in my life like I did that night. I was on my room half asleep.with air conditioner on and my ceiling fan on high.

Do you use the auto inject method?
Blank
Avatar_f_tn
Glad I'm not the only one.

I just got my diagnosis this past November, but I was extremely sick for 6 years.

My MS Specialist told me to call if the Advil doesn't relieve my headaches, but I am trying to avoid one more med. I take so many already.

The Rebif never stings. Copaxone was horrible! I turned out allergic to it.

If I don't drink a lot of water, I run high fevers.

Yes, I use the auto-ject.
Blank
Avatar_f_tn
After my Friday night Rebif injection, I got the severe diarrhea again yesterday.

I'm burning hot, then freezing cold.

It's been so bad that I've lost all my meds and am going through withdrawal. Losing my UltramER has been the worst, causing Body Restless Syndrome, and it has been horrible!

So, I did a 'Net search and discovered severe diarrhea is a side effect of Rebif. But why, now, after 4 months on the drug?

And I'm only on 22 mcg.

I've been on the BRAT diet for 2 days. I made the mistake of eating oatmeal on Thursday, but it is all I ate that day.

Today, I have no appetite, at all.

I also keep getting the dry heaves after my injection now.

I struggled to get diagnosed for 6 years...now, I'm wondering if the MS drugs are worse than the MS.

Has anyone had to try more than 2 drugs to find one they could tolerate?

TIA
Sheila

Blank
Avatar_f_tn
I was diagnosed several years ago but due to financial and my now ex husbands issues I have only been taking auto inject rebuff for about 2 months I AM ALWAYS THIRSTY and it does not matter how little caffeine or how much water I drink which is usually about 1-1.5 gallons.   Will this subside or does anyone have advice THANK YOU in advance :-)
Blank
Avatar_f_tn
Are you still on Rebif?

If so, are you still getting diarrhea?

How are the fevers?

Sheila
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Neurology Answerers
987762_tn?1331031553
Blank
supermum_ms
Australia
667078_tn?1316004535
Blank
HVAC
Durham, NC
Avatar_f_tn
Blank
SarahL2491
Alagash, ME
1831849_tn?1383231992
Blank
kwarendorf
Great Neck, NY
147426_tn?1317269232
Blank
Quixotic1
Washougal, WA
Avatar_f_tn
Blank
essdipity